# SDR CAL950079

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16802
- Make and model: Doug DC-9-82
- Aircraft serial: 49222
- System (JASC): 2420 · AC Generation System
- Part: Circuit Breaker
- Part number: 120006650
- Condition: Failed
- Location: Ac Bus 'A' Phase
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 0461 - EWR - THE AIRCRAFT WAS RETURNED TO EWR AFTER SEVERAL CIRCUIT BREAKERS POPPED IN FLIGHT.  RESETTING THE CIRCUIT BREAKERS DID NOT HELP.  THE CARGO COMPARTMENT HEATER FAN B AND C, FORWARD RIGHT FUEL BOOST PUMP B AND C, FORWARD CENTER FUEL TANK BOOST PUMP B AND C, AFT FUEL TANK B AND C, AND LEFT AC BUS SYSTEM 'A' ALL POPPED.  MX RESET ALL CIRCUIT BREAKERS AND INSPECTED THE LEFT ENGINE CSD, GENERATOR AND FEEDERS WITH NO DEFECTS NOTED.  THE LEFT ENGINE WAS RUN AND MAINTENANCE WAS UNABLE TO DUPLICATE THE FAILURE.  THE LT AC BUS 'A' PHASE CIRCUIT BREAKER B1-741 WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD.  (W)
